| Model Number |
ZCU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens was explanted due to blurry vision.It was removed and replaced with another johnson & johnson lens during a secondary surgical procedure.Incision enlargement was required.No injury or additional medical intervention was necessary.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: jan 23, 2025 section h-3: device evaluated by manufacturer: yes device evaluation: the lens was received in a specimen cup.The device was inspected under magnification.Visual inspection was performed on the suspect product and found lens was cut in half and coated in viscoelastic residue.The lens was cleaned and presented with no further issues.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The "lens cut" observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.